MathSciNet Relay Station
MathSciNet bibliographic data
MR1195429 20C20
Geck, Meinolf The decomposition numbers of the Hecke algebra of type $E^\ast_6$. Math. Comp. 61 (1993), no. 204, 889–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement